Journal of Graph Theory

Cover image for Vol. 66 Issue 2

February 2011

Volume 66, Issue 2

Pages 89–173

    1. On the pseudoachromatic index of the complete graph (pages 89–97)

      M. Gabriela Araujo-Pardo, Juan José Montellano-Ballesteros, and Ricardo Strausz

      Article first published online: 16 DEC 2010 | DOI: 10.1002/jgt.20491

    2. Geodesics and almost geodesic cycles in random regular graphs (pages 115–136)

      Itai Benjamini, Carlos Hoppen, Eran Ofek, Paweł Prałat and Nick Wormald

      Article first published online: 16 DEC 2010 | DOI: 10.1002/jgt.20496

SEARCH

SEARCH BY CITATION